Abstract:
We prove that a smooth well-formed Picard rank-one Fano complete intersection of dimension at least 2 in a toric variety is a weighted complete intersection.
The work of first author was supported by Presidential Grant MD-30.2020.1.
The work of second author was supported
by the Basic Research Program of the National Research University Higher School of
Economics
and by the Russian Academic Excellence Project “5-100.”
The work of both authors was supported by the “BASIS” Foundation
for the Advancement of Theoretical Physics and Mathematics.
Citation:
V. V. Przyjalkowski, С. A. Shramov, “Smooth Prime Fano Complete Intersections in Toric Varieties”, Mat. Zametki, 109:4 (2021), 590–596; Math. Notes, 109:4 (2021), 609–613